# SDR AWXA9700220

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Worn
- Location: Apu Fire Loop
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

APU FIRE LIGHT ILLUMINATED DURING APU START.  QRH PROCEDURE ACCOMPLISHED, AGENT DISCHARGED, LIGHT EXTINGUISHED AFTER APPROXIMATELY 15 TO 20 SECONDS.  REMOVED AND REPLACED APU FIRE BOTTLE IAW R6D26001 AND APU FIRE LOOP ELEMENT, OPS CHECKED GOOD.
